UNIQUE RECONSTRUCTION OF A BAND-LIMITED MULTIDIMENSIONAL SIGNAL FROM ITS PHASE OR MAGNITUDE.

Jorge L.C. Sanz, Thomas S. Huang

Research output: Contribution to journalArticlepeer-review

Abstract

The mathematical problem of unique recovery of a band-limited multidimensional signal from its phase or its magnitude is considered. Specifically, it is shown that any irreducible band-limited function f(s//1,. . . ,s//n), S//i an element of C, i equals 1,. . . , n is uniquely determined, except for trivial associates, from (1) the phase of f(x//1,. . . , x//n), x//i an element of R, i equals 1,. . . , n, if not all the zeros of f(s//1,. . . ,s//n) occur in conjugate pairs; or (2) the magnitude of f(x//1,. . . ,x//n) x//i an element of R, i equals . . . , n.

Original languageEnglish (US)
Pages (from-to)1446-1450
Number of pages5
JournalJournal of the Optical Society of America
Volume73
Issue number11
DOIs
StatePublished - Jan 1 1983

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'UNIQUE RECONSTRUCTION OF A BAND-LIMITED MULTIDIMENSIONAL SIGNAL FROM ITS PHASE OR MAGNITUDE.'. Together they form a unique fingerprint.

Cite this